# SDR UPS08851964

- Difficulty date: February 28, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 3344046501
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 ALT THRU 560A BETWEEN XRS 428 AND XRS 463 STRINGER TO FRONT SPAR FITTING CRACKED.  REPLACED NR 1 ALT FRONT SPAR FITTING BETWEEN XRS 428 AND XRS 463 IAW DWG 3644046, SRM 51-03-02, SRM 51-01-08, SRM 51-01-20D AND SRM 51- 01-12.
